MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Customer returned replacement meter - unable to test.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Husband is calling on behalf of the customer.The customer is concerned with tests results from all the results obtained.The expected fasting blood glucose test result range is 100 to 150mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the living room.During the call on (b)(6) 2018, a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date is 11/12/2018.The meter memory was reviewed for previous test result history: (b)(6).Customer is concerned that meter is reading high.Customer is storing strips properly and claims to be using the correct testing technique.Customer does not have any control solution to test meter.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Husband is calling on behalf of the customer.The customer is concerned with tests results from all the results obtained.The expected fasting blood glucose test result range is 100 to 150mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the living room.During the call on (b)(6) 2018, a blood test was was not performed by the customer.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date is 11/12/2018.The meter memory was reviewed for previous test result history: result 1:182mg/dl date:(b)(6) 2018, time:11:38am fasting, result 2:174mg/dl date:(b)(6) 2018, time:6:05pm fasting, result 3:180mg/dl date:(b)(6) 2018, time:9:22pm fasting, result 4:158mg/dl date:(b)(6) 2018, time::33pm fasting, result 5:163mg/dl date:(b)(6) 2018, time:3:32pm fasting, result 6:211mg/dl date:(b)(6) 2018, time:11:10am fasting.Customer is concerned that meter is reading high.Customer is storing strips properly and claims to be using the correct testing technique.Customer does not have any control solution to test meter.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8135647
Report Number1000113657-2018-01219
Device Sequence Number11192847
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY